# SDR DL72P962503

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225
- Aircraft serial: 21860
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163395A
- Condition: Damaged
- Location: Nr 1 Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD END OF NR 1 MID-FLAP L/E SKIN DAMAGED, REPAIRED PER MM 57-52-0 FIG 803 REPAIR NR 3.
